# SDR SIMA20150904005

- Difficulty date: September 4, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 31,934 hours, 27,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 PROXIMITY LIGHT HAS BROKEN WIRE AT BASE OF LIGHT.  R & R LT NR 5 PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  OPERATIONAL CHECKED GOOD.
